# SDR ANCF20230911033

- Difficulty date: November 9, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 29,808 hours, 29,421 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,179 hours, 15,942 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 001LG13411
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU 2 FAULT AFTER TAKE OFF                                 AS PER TSM 32-31-00-810-819-A FAULT INSOLATION LGCIU 2 WAS REMOVED AND REPLACED TEST OK. DUE TO LGCIU 2 REPLACED AND SOFTWARE CONFIGURATION, THE LGCIU1 WAS REPLACED TEST OK
